# SDR AALA20171020010

- Difficulty date: October 20, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,470 hours, 28,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE NR 2 SEAT TRACK BETWEEN BS 1100 & 1103.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-05-00 AND SRM  51-00-05.
